# SDR AUS20040015

- Difficulty date: January 14, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 172H
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Part number: 05502636
- Condition: Cracked
- Location: Spinner
- Part time: 30 cycles
- Component: Spinner, Mcauly
- Component part number: 1C172EM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER FORWARD SUPPORT CRACKED AROUND PROPELLER BOLT ATTACHMENT HOLES.   SUPPORT HAD BEEN FITTED 30 HOURS AGO DUE TO THE SAME PROBLEM WITH THE PREVIOUS SUPPORT.
